Rekha!!!! Congrats on busting thru the plateau....WoohOooo!
I have gained from last night to today going up to 149.8lbs. which is a side effect of my nasal spray hormone. I am hoping its just the water weight and once I start peeing, all will be back to normal despite the side effect being weight gain as with most of the hormonal meds.
Wish I could drop it here but, not now!! We will see what happens tomorrow....
Samasta Loka Sukhino Bhavantu" - Sanskrit translates to "Let all the worlds be happy!"
I can't wait to add my "donation" but it will be at least a few weeks before that happens! All I have been doing is eating and eating and eating and barely doing any physical activity. Fortunately or unfortunately, I don't have a scale here to check my weight! Keeping my fingers crossed that I have not done too much damage!
Pounds lost: 2.0
Fitness Minutes: (21,423) Posts: 1,493 7/29/09 9:33 A
SparkPeople, SparkCoach, SparkPages, SparkPoints, SparkDiet, SparkAmerica, SparkRecipes, DailySpark, and other marks are trademarks of SparkPeople, Inc. All Rights Reserved. No portion of this website can be used without the permission of SparkPeople or its authorized affiliates.
SPARKPEOPLE is a registered trademark of SparkPeople, Inc. in the United States, European Union, Canada, and Australia. All rights reserved.